MAUDE Adverse Event Report: Abbott ZEPHYR XL DR; Pulse Generator, Permanent, Implantable

Abbott ZEPHYR XL DR; Pulse Generator, Permanent, Implantable
Model Number 5826
Medical Device Problem Codes Loose or Intermittent Connection (1371); Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a normal device replacement procedure, the set screw was unable to be removed due to being stripped.The device was left in the patient, and a new system will be implanted at a later date.The patient was in stable condition.

Brand Name
ZEPHYR XL DR
Common Device Name
Pulse Generator, Permanent, Implantable
Manufacturer (Section D)
Abbott
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50348018
Report Number2017865-2026-17554
Device Sequence Number6145142
Product Code NVZ
UDI-Device Identifier05414734501620
UDI-Public(01)05414734501620(10)
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5826
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown